# SDR NACA2022040900001

- Difficulty date: April 9, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 105,952 hours, 17,740 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PRV STATUS ILLUMINATED. PERFORMED FIM 36-10 FAULT TREE 847. FOUND ONE OF PRV TERMINAL LUG NUT LOOSE. RE-TIGHTENED PRV TERMINAL NUT PER AMM 36-11-18. PERFORMED IDLE RUN ON LEFT ENGINE PER AMM 71-00-00. OPS CHECK GOOD. NO MESSAGES ETOPS VERIFICATION COMPLIED WITH AC REMAINS ETOPS 180
